# SDR CALA9601269

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Supp
- Part number: 790762
- Condition: Broken
- Location: 8th Stage
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE GAVE A LOUD BANG AND SPOOLED DOWN SHORTLY AFTER TAKEOFF AT 1800 FEET.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  *S/D*  SHOP FINDINGS REVEALED 8TH STAGE STATOR SUPPORT FAILURE.
